×

Existence and uniqueness of solutions of three-point boundary value problems. (English) Zbl 0261.34014


MSC:

34B15 Nonlinear boundary value problems for ordinary differential equations
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Bailey, P.; Shampine, L.; Waltman, P., Nonlinear Two Point Boundary Value Problems (1968), Academic Press: Academic Press New York and London · Zbl 0169.10502
[2] Hartman, P., Ordinary differential equations (1964), Wiley: Wiley New York · Zbl 0125.32102
[3] Hukuhara, M., Une propriété de l’application \(f(x, y, y\)′,…,\(y^{(n)})\), Funkcialaj Ekvacroj, 5, 135-141 (1963) · Zbl 0122.32202
[4] Jackson, L.; Klaasen, G., Uniqueness of boundary value problems for ordinary differential equations, SIAM J. Appl. Math., 19, 542 (1970) · Zbl 0211.11501
[5] Jackson, L.; Schrader, K., Existence and uniqueness of solutions of boundary value problems for third order differential equations, J. Differential Equations, 9, 46-54 (1971) · Zbl 0206.37601
[6] Lasota, A., Sur la distance entre les zéros de l’équation différentielle linéaire du troisième ordre, Ann. Polon. Math., 13, 129-132 (1963) · Zbl 0117.05004
[7] Lasota, A.; Opial, Z., L’existence de l’unicité des solutions du problème d’interpolation pour l’équation differéntielle ordinaire d’ordre \(n\), Ann. Polon. Math., 15, 253-271 (1964) · Zbl 0145.10401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.